Cause any heart palpitations?

Question is Closed Report Mark as Favorite

Answers (1)

19 Jan 2010

Yes, loratadine can cause palpitations.

Cardiovascular side effects have included hypertension, hypotension, palpitation, supraventricular tachyarrhythmias, syncope and tachycardia.

http://www.drugs.com/sfx/loratadine-side-effects.html

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can Zoloft cause heart palpitations?

ok so i recently stopped taking my zoloft. and it feels like electrical shocks in my brain and ive been having major heart palpitations... is this ...

4 answers 24 Nov 2009

How long does it take for Solodyn 115mg to get out of your system?

I started taking Solodyn for 9 days and got very dizzy, heart palpitations, nauseous and a very bad headache. The heart palpitations stopped but I am ...

4 answers 30 Aug 2010

Heart palpitations on elavil?

I have been taking 20 mg at night for past few days. Today with heart palpitations. Anyone get this?

1 answer 24 Mar 2012

Going off Trileptal?

I had bad heart palpitations from taking 900 mgs of the above. my dr raised my dose from 450 to 900 which caused me to have the heart palpitations. I ...

1 answer 18 Mar 2013

Heart palpitations after increasing Zyprexa dose, can't see dr for 2 weeks, what should I do?

I have recently increased to 7.5mg of Zyprexa after two days on the new dose I have had heart palpitations, and was wondering if I should stop taking ...

1 answer 16 Jun 2013